Dynamics of Evolutionary Equations with 1+2 Independent Variables

Main Article Content

Alexei G. Kushner
Elena N. Kushner
Tao Sinian


The paper is devoted to a method for constructing exact solutions of evolutionary differential equations with two space variables.The method uses the theory of symmetries of completely integrable distributions. As an example, we consider a linear parabolic equation that arises in filtration theory, thermodynamics, and mathematical biology. Dynamics are calculated for this equation and classes of their exact solutions are constructed.


Download data is not yet available.

Article Details

How to Cite
Kushner, A., Kushner, E., & Sinian, T. (2022). Dynamics of Evolutionary Equations with 1+2 Independent Variables. Advances in Systems Science and Applications, 22(4), 1-10. https://doi.org/10.25728/assa.2022.22.4.1323